# SDR UALA2011112106394

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,469 hours, 24,862 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(.125) OF AN INCH CRACK VERIFIED IN CROWN SKIN AT STATION 407.  FOUND CRACK INDICATION AT STR 4L STA 406 APPROX 1-8TH IN LONG AT CHEM MILL RADIUS.
